# SDR CA970210003

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Ge CF7002D2
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 5001T39G29
- Condition: Bad Valve
- Location: Metering Valve
- Stage of operation: TX
- Nature of condition: X
- Precautionary procedure: D, E

## Discrepancy

(CAN) ENGINE FLAMED OUT DURING TAXI.  FCU SENT FOR REPAIR.  O/H SHOP FOUND METERING VALVE FAULTY AND UNIT NEEDED NEW SEALS.  FCU CALIBRATED, NO OTHER FAULT.
